Strongly nonlinear degenerate elliptic equations with discontinuous coefficients. II

Authors

  • S. Bonafede

Abstract

We use energy methods to prove the existence and uniqueness of solutions of the Dirichlet problem for an elliptic nonlinear second-order equation of divergence form with a superlinear tem [i.e., g(x, u)=v(x) a(x)⋎u⋎ p−1u,p>1] in unbounded domains. Degeneracy in the ellipticity condition is allowed. Coefficients a i,j(x,r) may be discontinuous with respect to the variable r.

Published

25.12.1997

Issue

Section

Research articles

How to Cite

Bonafede, S. “Strongly Nonlinear Degenerate Elliptic Equations With Discontinuous Coefficients. II”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 12, Dec. 1997, pp. 1601–1609, https://umj.imath.kiev.ua/index.php/umj/article/view/5164.